A member asked:

I've taken crestor for yrs after not tolerating effects of lipitor (atorvastatin). lately i've had joint pain & leg pain at night. from crestor after all these years?

A doctor has provided 1 answer

Possible...: It is possible to develop side effects but it is unlikely without some other change. If you started using another medication or supplement that was metabolized by the liver, side effects would be more likely to occur. You can always take a "drug holiday", hold the medicine for 5 days and see if symptoms resolve. If they don't resolve, resume the medication and look elsewhere for the cause.

Answered 3/29/2014

4.3k views

Thank

Related Questions

A member asked:

How similar are crestor and Lipitor (atorvastatin) medicine?

A doctor has provided 1 answer

A member asked:

What are the similarities of crestor and lipitor (atorvastatin)?

A doctor has provided 1 answer

A member asked:

Crestor vs lipitor (atorvastatin). Is one better than the other?

2 doctors weighed in across 2 answers

A member asked:

Is lescol stronger than lipitor, (atorvastatin) crestor?

6 doctors weighed in across 2 answers